# SDR SWIA201437349

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 41,001 hours, 58,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT 9C NOT SECURE.  RESECURED EXIT SIGN.
